# SDR 06FDEA2718

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310
- Aircraft serial: 333
- Aircraft time: 40,776 hours, 20,646 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS 417, 21-30, 0009646, 28JUL06 SIN, AFTER TAKEOFF RECEIVED ECAM ALERT (EXCESS CAB ALT)  WENT TO RED TABS AND COULD NOT CONTROL CABIN  PRESSURE.  ON ECAM NR1 OUTFLOW VALUE OPEN , NR2 OUTFLOW CLOSED FACT, 28JUL06  09:49  SIN R  R/I  NR1 CABIN PRESSURE CONTROLLER AND PERFORM TEST ON CABIN PRESSURE CONTROLLER AND OK IAW MM21-31-00-5-01.  PERFORM VISUAL CHECK ON NR1 OUTFLOW VALVES (FWD AND AFT) IN OPEN AND CLOSED POSITION AND FOUND OK.  R/I  28JUL06  09:50  SIN R  R/I FROM FACT, OFF MFG 82010B040901, POS LT, SRL 235 ON MFG 82010B040901  SRL 337
